On C0-operators with property (P)

Kérchy, László: On C0-operators with property (P). In: Acta scientiarum mathematicarum, (42) 1-2. pp. 109-116. (1980)

Cikk, tanulmány, mű

Download (943kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 109-116
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 116. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14756

Actions (login required)

View Item View Item